# SDR COMA0160732

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 10,043 hours, 10,226 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1296B
- Condition: Malfunctioned
- Location: R/H
- Part time: 833 hours, 817 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT #5589.  FLAPS FAIL CAUTION MESSAGE DURING TAXI. DISCREPANCY DID NOT DUPLICATE BUT COMPUTER INDICATED R/H BPSU AS MOST LIKELY SUSPECT.REPLACED THE R/H BPSU.
